# SDR DALA2017090806817

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 67,911 hours, 21,500 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR SLIDE BUSSEL LOOSE AND INTERFERING WITH DOOR ARM AND CLOSE. REMOVED ADJUSTED AND REINSTALLED L3 DOOR BUSTLE IAW AMM 25-66, OPS CHECKED NORMAL.
